# SDR SWAA2024121778399

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 34,617 hours, 16,712 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 13E SEATBACK RECLINES INTO EXIT ROW.<[01] ADJUSTED SEAT RECLINE ACTUATOR AT SEAT 13E PER AMM 25-22-00.
